Alert archive / Puerto Rico / Areal Flood Warnings in 2016
Areal Flood Warning 2, NWS JSJ
NWS JSJ issued this areal flood warning at Jul 31, 2016, 11:54 PM CDT. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 31, 2016, 11:54 PM CDT (04:54 UTC)
- Expired
- Aug 1, 2016, 2:45 AM CDT
- In force
- 3 hr
- Issued by
- NWS JSJ
- Area
- Storm-based polygon
- Flood severity
- None
The radar
The San Juan radar (TJUA), 19 km from the middle of the area, began a volume at 04:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The text
As transmitted.
187 WGCA42 TJSJ 010454 FLWSJU BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE SAN JUAN PR 1254 AM AST MON AUG 1 2016 PRC019-045-010745- /O.NEW.TJSJ.FA.W.0002.160801T0454Z-160801T0745Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ COMERIO PR-BARRANQUITAS PR- 1254 AM AST MON AUG 1 2016 THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A * FLOOD WARNING FOR... COMERIO MUNICIPALITY IN PUERTO RICO... BARRANQUITAS MUNICIPALITY IN PUERTO RICO... * UNTIL 345 AM AST * AT 1246 PM AST...LOCAL USGS RIVER GAUGES ALONG RIO LA PLATA AT COMERIO INDICATED THAT THE RIVER WAS OUT OF ITS BANK AT COMERIO. HEAVY RAIN IS DRAINING OUT OF THE FOOTHILLS AND PARTS OF THE RIVER WILL CONTINUE TO RISE RISE. SINCE NO MORE RAIN IS EXPECTED TO FALL IN THE NEXT 3 HOURS, THE RIVER WILL CONTINUE ABOVE FLOOD STAGE FOR A COUPLE AND THE WILL BECOME BELOW FLOOD STAGE BY AROUND 4 AM AST. A FEW SHOWERS MAY STILL OCCUR LATER TONIGHT, BUT ARE NOT EXPECTED TO CAUSE THE RIVER TO FLOOD AGAIN. * SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... COMERIO. LAT...LON 1825 6619 1819 6622 1819 6625 1826 6621 $$ JFIGUEROA
2 follow-up statements
743 WGCA42 TJSJ 010457 CCA FLWSJU BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING...CORRECTED NATIONAL WEATHER SERVICE SAN JUAN PR 1257 AM AST MON AUG 1 2016 PRC019-045-010745- /O.COR.TJSJ.FA.W.0002.160801T0455Z-160801T0745Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ COMERIO PR-BARRANQUITAS PR- 1257 AM AST MON AUG 1 2016 THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A * FLOOD WARNING FOR... COMERIO MUNICIPALITY IN PUERTO RICO... BARRANQUITAS MUNICIPALITY IN PUERTO RICO... * UNTIL 345 AM AST * AT 1246 PM AST...LOCAL USGS RIVER GAUGES ALONG RIO LA PLATA AT COMERIO INDICATED THAT THE RIVER WAS OUT OF ITS BANK. HEAVY RAIN IS DRAINING OUT OF THE FOOTHILLS AND PARTS OF THE RIVER WILL CONTINUE RISE. SINCE NO MORE RAIN IS EXPECTED TO FALL IN THE NEXT 3 HOURS, THE RIVER WILL CONTINUE ABOVE FLOOD STAGE FOR A COUPLE OF HOURS AND THEN WILL BECOME BELOW FLOOD STAGE BY AROUND 4 AM AST. A FEW SHOWERS MAY STILL OCCUR LATER TONIGHT BUT ARE NOT EXPECTED TO CAUSE THE RIVER TO FLOOD AGAIN. * SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... COMERIO. LAT...LON 1825 6619 1819 6622 1819 6625 1826 6621 $$ JFIGUEROA
750 WGCA82 TJSJ 010733 FLSSJU FLOOD STATEMENT NATIONAL WEATHER SERVICE SAN JUAN PR 333 AM AST MON AUG 1 2016 PRC019-045-010740- /O.CAN.TJSJ.FA.W.0002.000000T0000Z-160801T0745Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ COMERIO PR-BARRANQUITAS PR- 333 AM AST MON AUG 1 2016 ...THE FLOOD WARNING HAS BEEN CANCELLED FOR COMERIO AND BARRANQUITAS MUNICIPALITIES... THE USGS RIVER SENSOR ALONG RIO LA PLATA AT COMERIO AND BARRANQUITAS INDICATED THAT THE RIVER LEVEL IS NOW BELOW FLOW STAGE AND RECEDING. ALSO THE HEAVY RAIN HAS ENDED AND FLOOD WATERS HAVE RECEDED...NO LONGER POSING A THREAT TO LIFE OR PROPERTY. PLEASE CONTINUE TO HEED ANY ROAD CLOSURES. LAT...LON 1825 6619 1819 6622 1819 6625 1826 6621 $$ FIGUEROA ADDITIONAL INFORMATION CAN BE FOUND AT: HTTP://WWW.WEATHER.GOV/SANJUAN
What forecasters said that day
The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS JSJ wrote its last area forecast discussion before this areal flood warning went out at Jul 31, 9:15 PM CDT, 2 hours 39 minutes earlier.
Area forecast discussion, Jul 31, 9:15 PM CDT, 2 hours 39 minutes before
Area Forecast Discussion
National Weather Service San Juan PR
1015 PM AST SUN JUL 31 2016
.UPDATE...Numerous showers with thunderstorms and strong gusty
winds were observed across most of Puerto Rico this afternoon and
tonight. An intense area of showers and thunderstorms moved
across the southeast sections of Puerto Rico. Rainfall amounts
between three to four inches were observed across this area.
Strong tropical wave will continue to move away from the area
overnight. However...local area remains under a very moist
southeast wind flow...which will maintain high chances for showers
across the region. Flash flood
&&
.AVIATION...SHRA/TSRA expected to continue through early Monday
morning across the flying area. MVFR conds at times are possible
with this activity thru at least 01/16z. VFR conditions expected to
prevail on Monday afternoon. The latest 01/00z TJSJ upper air
sounding indicated E-ESE winds at 10-30 kts fm the sfc to around 2
kft...30-40 kts between 2-8kft...and up to 48 kts at 15kft.
&&
.MARINE...Seas up to 8 feet and winds up to 25 kts are expected to
continue through at least monday night. Small Craft Advisory
continues in effect. High risk current was updated and extended
until Monday Evening.
&&
.PREV DISCUSSION... /issued 240 PM AST SUN JUL 31 2016/
SYNOPSIS...Strong tropical wave will continue to bring periods of
heavy rainfall and gusty winds across the forecast area through
the overnight hours. This moist and unstable pattern will prevail
through at least Monday Afternoon. Drier and more stable air mass
is expected Tuesday through early Thursday. Then...another tropical
wave will reach the local region producing another round of showers
and thunderstorms Thursday night into Friday.
DISCUSSION...Satellite and radar imagery show a large area of
showers and thunderstorms accompanied this wave. This shower and
thunderstorm activity has been affecting most of Puerto Rico and
the U.S. Virgin Islands. The majority of the activity has been
focused over the north and east Puerto Rico, Culebra and Vieques
as well as the northern U.S. Virgin Islands so far today. As the
wave axis crosses Puerto Rico this evening...the wind will shift
from the southeast focusing the showers and thunderstorms over the
south and east Puerto Rico. The fast storm motion of these storms
will likely push some showers over the northern half of the island
during the evening and overnight hours. Therefore...A Flash Flood
Watch continues for all Puerto Rico and the U.S. Virgin islands
due to the high risk of flooding rains. At this time...The watch
is in effect until Monday afternoon.
Although the tropical wave will move away from region early Monday...
residual moisture in the wake of the wave will keep the atmosphere
relatively unstable through at least Monday afternoon. Conditions
will likely improve on Tuesday as drier air with some Saharan Dust
particles will filter in from the east. Weather pattern will remain
generally tranquil through early Thursday. Then...Another tropical
wave will bring showers and thunderstorms over the local islands
late Thursday into Friday.
AVIATION...A tropical wave will continue to produce SHRA and TSRA
with wind gusts of 30 mph or more and lightning across the local
flying area today and tonight. MVFR or even IFR CIGS/VSBYS with
SHRA/TSRA are likely across the Leeward, USVI and PR today. Mtn
obscurations likely. Windy conditions expected at 10-20 kts with
periods of gusts of 25-35 kts mostly near showers and
thunderstorms.
MARINE...Marine conditions will continue hazardous through at
least Monday as the tropical wave moves over the regional waters.
Seas of 6-8 feet and winds of 20 to 25 knots with wind gusts in
excess of 30 knots possible with the showers and thunderstorms.
The most intense thunderstorms are capable of producing strong
gusty winds...lightning strikes and locally higher waves. Conditions
will improve gradually late Tuesday into Wednesday.
&&
.PRELIMINARY POINT TEMPS/POPS...
SJU 77 89 78 90 / 80 80 40 40
STT 78 89 79 90 / 70 70 40 40
&&
.SJU Watches/Warnings/Advisories...
PR...High Rip Current Risk through Monday evening for Central
Interior-Culebra-North Central-Northeast-Northwest-Ponce
and Vicinity-San Juan and Vicinity-Southeast-Southwest-
Vieques-Western Interior.
Flash Flood Watch through Monday afternoon for Central Interior-
Culebra-Eastern Interior-Mayaguez and Vicinity-North
Central-Northeast-Northwest-Ponce and Vicinity-San Juan and
Vicinity-Southeast-Southwest-Vieques-Western Interior.
Small Craft Advisory until 2 PM AST Monday for Southeast.
Small Craft Advisory until 8 PM AST Monday for Southwest.
VI...High Rip Current Risk through Monday evening for St Croix-
St.Thomas...St. John.. and Adjacent Islands.
Flash Flood Watch through Monday afternoon for St Croix-
St.Thomas...St. John.. and Adjacent Islands.
Small Craft Advisory until 2 PM AST Monday for St.Thomas...St.
John.. and Adjacent Islands.
AM...High Rip Current Risk through Monday evening for Coastal Waters
OF Southwestern Puerto Rico out 10 NM-Coastal Waters of
Northern USVI and Culebra out 10 NM-Coastal Waters of
Southern Puerto Rico out 10 NM-Coastal Waters of Southern
USVI Vieques and Eastern Puerto Rico out 10 NM.
Flash Flood Watch through Monday afternoon for Caribbean Waters
of Puerto Rico from 10 NM to 17N-Coastal Waters OF
Southwestern Puerto Rico out 10 NM-Coastal Waters of
Northern Puerto Rico out 10 NM-Coastal Waters of Northern
USVI and Culebra out 10 NM-Coastal Waters of Southern
Puerto Rico out 10 NM-Coastal Waters of Southern USVI
Vieques and Eastern Puerto Rico out 10 NM.
Small Craft Advisory until 2 PM AST Monday for Coastal Waters of
Northern USVI and Culebra out 10 NM-Coastal Waters of
Southern Puerto Rico out 10 NM-Coastal Waters of Southern
USVI Vieques and Eastern Puerto Rico out 10 NM.
Small Craft Advisory until 2 AM AST Tuesday for Anegada Passage
Southward to 17N-Atlantic Waters of Puerto Rico and USVI
from 10 NM to 19.5N-Caribbean Waters of Puerto Rico from 10
NM to 17N-Coastal Waters of Northern Puerto Rico out 10 NM-
Mona Passage Southward to 17N.
Small Craft Advisory until 8 PM AST Monday for Coastal Waters OF
Northwestern Puerto Rico out 10 NM-Coastal Waters OF
Southwestern Puerto Rico out 10 NM.
&&
13/71Hazardous weather outlook, Jul 31, 6:04 AM CDT, 17 hours 50 minutes before
PERSPECTIVAS SOBRE CONDICIONES PELIGROSAS DEL TIEMPO SERVICIO NACIONAL DE METEOROLOGIA SAN JUAN PR 649 AM AST DOMINGO 31 DE JULIO DE 2016 AMZ710>745-PRZ001>013-011100- SAN JUAN Y VECINDAD-NORESTE-SURESTE-INTERIOR ESTE- CENTRAL NORTE-INTERIOR CENTRAL-PONCE Y VECINDAD-NOROESTE- INTERIOR OESTE-MAYAGUEZ Y VECINDAD-SUROESTE-CULEBRA-VIEQUES- AGUAS COSTERAS Y MAR AFUERA DEL ATLANTICO Y DEL CARIBE- 649 AM AST DOMINGO 31 DE JULIO DE 2016 ESTA PERSPECTIVA SOBRE LAS CONDICIONES PELIGROSAS DEL TIEMPO ES PARA PUERTO RICO Y LAS AGUAS COSTERAS ADYACENTES DEL ATLANTICO. .DIA UNO...HOY Y ESTA NOCHE .TRONADAS...EXISTE UNA PROBABILIDAD DE TRONADAS CON LLUVIAS FUERTES Y VIENTOS EN RAFAGAS FUERTES A TRAVES DE LA MAYORIA DE PUERTO RICO...CULEBRA Y VIEQUES. .INUNDACIONES...LLUVIAS FUERTES PUDIERAN CAUSAR INUNDACIONES EN AREAS BAJAS Y DE POBRE DRENAJE AL IGUAL QUE DE RIACHUELOS. INUNDACIONES REPENTINAS PUDIERAN OCURRIR EN AREAS AISLADAS. .VIENTOS...VIENTOS SOSTENIDOS EN EXCESO DE 30 MPH ES POSIBLE CON LA ACTIVIDAD DE AGUACEROS Y TRONADAS. .OLAS...OLEAJE PELIGROSO DE 8 A 10 PIES O MAS SE ESPERA A TRAVES DE LA MAYORIA DE LAS AGUAS LOCALES MAR AFUERA. OLEAJE PELIGROSO HASTA 9 PIES SE ESPERAN A TRAVES DE LA MAYORIA DE AGUAS CERCANAS A LA COSTA. .TROMBAS MARINAS...TROMBAS MARINAS BREVES SON POSIBLES A TRAVES DE LAS AGUAS LOCALES. .CORRIENTES SUBMARINAS...EXISTE UN RIESGO ALTO DE CORRIENTES SUBMARINAS PARA LAS PLAYAS DEL NORTE, SUROESTE, Y SURESTE DE PUERTO RICO, PARA LAS PLAYAS DE CULEBRA AL IGUAL QUE PARA LAS PLAYAS DEL SUR DE VIEQUES. .DIAS DOS HASTA SIETE...LUNES A SABADO HUMEDAD PERSISTENTE DETRAS DE LA FUERTE ONDA TROPICAL SE PRONOSTICA QUE AFECTE LA REGION EL LUNES. PERIODOS DE LLUVIAS MODERADAS A FUERTES, VIENTOS EN RAFAGAS, Y ACTIVIDAD DE RAYOS SE PODRIAN ESPERAR A MEDIDA QUE LA ONDA TROPICAL SE ALEJE DE LA AREA LOCAL. INUNDACIONES Y DESLIZAMIENTOS DE TIERRA, AL IGUAL QUE CONDICIONES MARITIMAS PELIGROSAS, TAMBIEN SE PODRIAN ESPERAR. LAS CONDICIONES MEJORARAN EL MARTES. OTRA ONDA TROPICAL SE ESPERA QUE ALCANCE LA REGION EL VIERNES. .COMUNICADO SOBRE INFORMACION REPORTADA POR OBSERVADORES... NO SE ANTICIPA ACTIVACION AMPLIA DE OBSERVADORES...SIN EMBARGO...SE LES EXHORTA A LOS OBSERVADORES INDIVIDUALES A REPORTAR FUERTES VIENTOS, TROMBAS MARINAS, INUNDACIONES Y CORRIENTES SUBMARINAS AL SERVICIO NACIONAL DE METEOROLOGIA EN SAN JUAN. AMZ715-725-VIZ001-002-011100- SAN TOMAS SAN JOHN E ISLAS ADYACENTES- SANTA CRUZ-AGUAS CERCA DE LA COSTA DEL ATLANTICO Y AGUAS COSTERAS ADYACENTES DEL CARIBE- 649 AM AST DOMINGO 31 DE JULIO DE 2016 ESTA PERSPECTIVA SOBRE LAS CONDICIONES PELIGROSAS DEL TIEMPO ES PARA LAS ISLAS VIRGENES AMERICANAS Y LAS AGUAS COSTERAS ADYACENTES. .DIA UNO...HOY Y ESTA NOCHE .TRONADAS...EXISTE UNA PROBABILIDAD DE TRONADAS DISPERSAS CON LLUVIA FUERTE Y RAFAGAS DE VIENTOS FUERTES A TRAVES DE LAS ISLAS LOCALES. .INUNDACIONES...LLUVIAS FUERTES PUDIERAN RESULTAR INUNDACIONES URBANAS Y DE CUNETAS. .VIENTOS...VIENTOS SOSTENIDOS EN EXCESO DE 30 MPH SE ESPERAN CON LA ACTIVIDAD DE AGUACEROS Y TRONADAS. .OLEAJE....OLEAJE PELIGROSO DE 8 A 10 PIES O MAS SE ESPERA A TRAVES DE LA MAYORIA DE LAS AGUAS LOCALES MAR AFUERA. OLEAJE PELIGROSO HASTA 9 PIES SE ESPERA A TRAVES DE LA MAYORIA DE AGUAS CERCANAS A LA COSTA. .TROMBAS MARINAS...TROMBAS MARINAS BREVES SON POSIBLES A TRAVES DE LAS AGUAS LOCALES. .CORRIENTES SUBMARINAS...EXISTE UN RIESGO ALTO DE CORRIENTES SUBMARINAS PARA LAS PLAYAS DEL SUR DE SAN TOMAS Y PARA TODAS LAS PLAYAS DE SANTA CRUZ. .DIAS DOS A SIETE...LUNES A SABADO HUMEDAD PERSISTENTE DETRAS DE LA FUERTE ONDA TROPICAL SE PRONOSTICA QUE AFECTE LA REGION EL LUNES. PERIODOS DE LLUVIAS MODERADAS A FUERTES, VIENTOS EN RAFAGAS, Y ACTIVIDAD DE RAYOS SE PODRIAN ESPERAR A MEDIDA QUE LA ONDA TROPICAL SE ALEJE DE LA AREA LOCAL. INUNDACIONES Y DESLIZAMIENTOS DE TIERRA, AL IGUAL QUE CONDICIONES MARITIMAS PELIGROSAS, TAMBIEN SE PODRIAN ESPERAR. LAS CONDICIONES MEJORARAN EL MARTES. OTRA ONDA TROPICAL SE ESPERA QUE ALCANCE LA REGION EL VIERNES. .COMUNICADO SOBRE INFORMACION REPORTADA POR OBSERVADORES... NO SE ANTICIPA ACTIVACION AMPLIA DE OBSERVADORES...SIN EMBARGO...SELES EXHORTA A LOS OBSERVADORES INDIVIDUALES A REPORTAR FUERTES VIENTOS, TROMBAS MARINAS, INUNDACIONES Y CORRIENTES SUBMARINAS AL SERVICIO NACIONAL DE METEOROLOGIA EN SAN JUAN.
In the hours before
Local storm report, Jul 31, 10:17 PM CDT, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN JUAN PR
1117 PM AST SUN JUL 31 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0126 PM HIGH SUST WINDS HUMACAO 18.15N 65.82W
07/31/2016 U0 MPH HUMACAO PR PUBLIC
FALLEN TREE BLOCKING 924 ROAD IN HUMACAO DIRECTION TO BO.
PENA POBRE.
&&
ICOLONLocal storm report, Jul 31, 10:19 PM CDT, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN JUAN PR
1119 PM AST SUN JUL 31 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0133 PM HIGH SUST WINDS HUMACAO 18.15N 65.82W
07/31/2016 U0 MPH HUMACAO PR PUBLIC
FALLEN TREE ON ROAD 30 NEAR THE UNIVERSITY OF PUERTO
RICO, HUMACAO CAMPUS EXIT.
&&
ICOLONLocal storm report, Jul 31, 10:20 PM CDT, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN JUAN PR
1120 PM AST SUN JUL 31 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0157 PM HIGH SUST WINDS HUMACAO 18.15N 65.82W
07/31/2016 U0 MPH HUMACAO PR PUBLIC
FALLEN TREE BLOCKING ROAD 906 IN BO CANDELERO ABAJO NEAR
URB VISTA MAR.
&&
ICOLONLocal storm report, Jul 31, 10:22 PM CDT, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN JUAN PR
1122 PM AST SUN JUL 31 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0203 PM HIGH SUST WINDS JUNCOS 18.23N 65.92W
07/31/2016 E0 MPH JUNCOS PR PUBLIC
FALLEN TREE ON ROAD PR-30 DIRECTION TO CAGUAS NEAR EXIT
14.
&&
ICOLONLocal storm report, Jul 31, 10:24 PM CDT, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN JUAN PR
1124 PM AST SUN JUL 31 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0205 PM HEAVY RAIN UTUADO 18.27N 66.71W
07/31/2016 U0.00 INCH UTUADO PR PUBLIC
MUDSLIDE ON ROAD 123. FALLEN TREE BLOCKING THE ROAD WITH
THIS MUDSLIDE.
&&
ICOLONLocal storm report, Jul 31, 10:25 PM CDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN JUAN PR
1125 PM AST SUN JUL 31 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0238 PM HIGH SUST WINDS MAUNABO 18.01N 65.90W
07/31/2016 U0 MPH MAUNABO PR PUBLIC
FALLEN TREE BLOCKING ROAD PR-3 AT BO. LA PICA.
&&
ICOLONThe office that day
Everything else NWS JSJ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 31, 7:22 PM CDT | Special Weather Statement | JSJ | 38 min | |
| Jul 31, 9:52 PM CDT | Areal Flood Warning | JSJ | 6 hr | |
| Aug 1, 4:20 PM CDT | Special Weather Statement | JSJ | 55 min |
Nearby
Areal Flood Warnings in Puerto Rico, 2016Every areal flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.